MathSciNet Relay Station
MathSciNet bibliographic data
MR1738044 35P20 (35A27 35J10 35P25 47F05 58J37 81U05)
Sjöstrand, Johannes; Zworski, Maciej Asymptotic distribution of resonances for convex obstacles. Acta Math. 183 (1999), no. 2, 191–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement